ITEM METADATA RECORD
Title: Locally homogeneous s-structures
Authors: Ledger, Aj ×
Vanhecke, Lieven #
Issue Date: 1988
Publisher: Australian mathematics publ assoc inc
Series Title: Bulletin of the australian mathematical society vol:37 issue:2 pages:241-246
ISSN: 0004-9727
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science